# SDR 97DHL70201D

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 2 SEAT TRACK HAS CORROSION AT NUT PLATES, LOWER  AREA STA 420 TO 440.  REMOVED AND REPLACED SEAT TRACK FROM STA 344 TO 480  PER SRM 53-10-5.
